# SDR CALA2017101603646

- Difficulty date: October 16, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N27959
- Make and model: Boeing 787-9
- Aircraft serial: 36407
- Aircraft time: 10,105 hours, 965 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 1D FWD AND 7D FWD INOPERATIVE.   FOUND CONNECTORS FROM SEAT HARNESS TO LIGHT ASSY BROKEN IAW AMM 33-51-06-00A-520A.  TERMINATED THE CONNECTORS.  OPS CHECKED GOOD IAW WMD DMC-B787-A-33-51-14-01A-051A-D.
